# SDR FDEA201504021142

- Difficulty date: April 2, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 232 hours, 12,656 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810215
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD LUG HAS CORROSION IN BORE & FWD FACE.  COMPLIED WITH EA 6-5710-T0316574 REV NO POS P1.
